Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 11, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 21, 2003, 3:26 PM EDT. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 21, 2003, 3:26 PM EDT (19:26 UTC)
- Expired
- Jun 21, 2003, 5:00 PM EDT
- In force
- 94 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 21, 2:25 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jun 21, 2:25 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 225 PM EDT SAT JUN 21 2003 WELCOME TO OFFICIAL SUMMER AT 310 THIS AFTN. ALTHOUGH IT MAY NOT FEEL LIKE SUMMER...BY TUESDAY...THAT WILL CHANGE. THE BIG UPPER LOW WILL MOVE ACROSS THE FCST AREA THIS EVENING. AREAS IN THE NE QUADRANT OF THE LOW WILL KEEP THE BANDED PCPN MOVING IN FROM THE OCEAN. WITHIN THE LOW AND TO THE SW...WHAT DAYTIME HEATING WE DID GET TODAY IS FORMING MORE CONVCTN. THEREFORE...WITH THE GROUND SATURATED...I WILL KEEP THE FFA IN EFFECT. THE LOW GRADUALLY HEAD NE PUTTING THE FCST AREA ON THE BACKSIDE OF THE LOW. MODELS SHOW SOME WRAP AROUND MOISTURE. BUT CONSIDERING THE TIME OF YEAR...AND THE FACT THAT TODAYS PCPN HAS BEEN DIURNALLY AFFECTED W OF THE UPPER LOW...I WILL FCST MAINLY AFTN/EVENING SHWERS AND TSTMS ON SUNDAY INTO SUNDAY EVENING. THEN CNVCTN DIES DOWN SUNDAY NIGHT AND MOST OF MONDAY. FOR MONDAY AFTN...THE MODEL SOUNDINGS CONTINUE UNSTABLE ENUF THAT WHEN COMBINED WITH DAYTIME HEATING...SCATTERED TSTMS COULD AGAIN DEVELOP IN THE AFTN. HOWEVER...THIS TIME...I DONT THINK IT WILL BE VERY WIDESPREAD AND MORE SCATTERED IN NATURE. TUESDAY AND WEDNESDAY...WE GET A PATTERN CHANGE. HIGH PRES FORMS OVER NRN VA WHILE HOT AIR FROM THE UPPER PLAINS MOVES IN FROM THE WEST AND NW. WE SHOULD GET OUR FIRST 90 OF THE SEASON IN MOST AREAS OUTSIDE OF THE MOUNTAINS AND THE COAST. THU...ANOTHER FRONTAL SYSTEM BRINGS THE PSBLTY OF AFTN/EVENING PCPN. FCSTID = 9 MPO 52 68 54 84 / 90 70 70 20 ABE 56 73 57 86 / 80 70 70 20 RDG 56 74 57 86 / 80 70 70 20 PHL 59 75 63 86 / 80 50 50 20 12N 56 69 57 87 / 90 70 70 20 SMQ 56 74 58 86 / 90 70 70 20 TTN 56 74 59 86 / 90 60 60 20 MIV 57 74 58 86 / 70 40 40 20 ACY 57 71 61 81 / 50 40 40 20 ILG 57 74 60 86 / 80 40 40 20 DOV 57 74 60 86 / 50 40 40 20 GED 56 74 58 86 / 50 40 40 20 ESN 57 75 61 85 / 50 40 40 20 .PHI... DE...FLOOD WATCH FOR TONIGHT FOR ZONE DEZ001. MD...FLOOD WATCH FOR TONIGHT FOR ZONE MDZ008. NJ...FLOOD WATCH FOR TONIGHT FOR ZONES NJZ001...NJZ007>010... NJZ012>019. PA...FLOOD WATCH FOR TONIGHT FOR ZONES PAZ054>055...PAZ060>062...PAZ067>071. RNS RNS
Hazardous weather outlook, Jun 21, 5:50 AM EDT, 9 hours 36 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-211100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 550 AM EDT SAT JUN 21 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY WATER LEVELS ON NUMEROUS SMALL STREAMS IN EASTERN PENNSYLVANIA AND NORTHERN DELAWARE REMAIN ABOVE FLOOD STAGE THIS MORNING AS A RESULT OF HEAVY RAIN ON FRIDAY. SEE FLOOD WARNING STATEMENTS UNDER WMO HEADER /WGUS41 KPHI/ FOR MORE DETAILS. A FLOOD WATCH REMAINS IN EFFECT THROUGH TONIGHT FOR EASTERN PENNSYLVANIA....MOST OF NEW JERSEY...NORTHERN DELAWARE...AND EXTREME NORTHEAST MARYLAND. MORNING SHOWERS WILL GIVE WAY TO THUNDERSTORMS AND WIDESPREAD SHOWERS DURING THE AFTERNOON. PRECIPITATION FROM THESE SHOWERS AND THUNDERSTORMS COULD BE HEAVY AT TIMES. WITH STREAMS IN THE REGION ALREADY HIGH FROM RECENT RAINS...ANY ADDITIONAL SIGNIFICANT RAINFALL WILL PRODUCE FLOODING. SEE FLOOD WATCH STATEMENT UNDER WMO HEADER /WGUS61 KPHI/ FOR MORE DETAILS. THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE NEW JERSEY COAST TODAY AND A LOW RISK FOR RIP CURRENTS ALONG THE DELAWARE COAST. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. JJM
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 3:26 PM EDT | Special Marine Warning | PHI | 94 min | |
| Jun 21, 6:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Jun 21, 6:48 PM EDT | Flash Flood Warning | PHI | Queen Anne's | 2 hr |
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.